Doctor insights on:
Define?accute anteroseptal myocardial infarction, atherosclerotic obstructive coronary artery disease, pulmonary edema, cardiogenic shock, hypokalemia
Here are some...: A 400-letter space is impossible to address many indicated subjects as questioned here. Why not type in the terms as keywords to search online? Thereby you surely gain a lot of pertinent information to feed your appetite of knowledge. Or you may just ask your doc who should be able to answer your questions to the point much easier. ...Read more
Fluid in the tissues, either caused by something local to the swollen area like an injury or inflammation, or from the body's retention of water. Gravity brings the fluid to the feet & legs in that case. As a general rule, if one foot is swollen, something is wrong with the foot. If both feet are swollen, it's not the feet, but water ...Read more
I've got edema in the legs, but i'm helthy. No cardiac o renal problem ecc... What can I do? Thanks
Leg edema cause: If you have no kidney or cardiac disease and are not pregnant, the possible causes of your leg edema could be chronic venous insufficiency, lymphedema of your legs, NSAID use, prolonged sitting or standing and thrombophlebitis ( a blood clot in one of the veins of your leg) see a physician to see if one of these is causing your problem and to make sure your heart and kidneys are fine. Good luck. ...Read moreSee 1 more doctor answer
How can lower legs edema caused by cardiac issue be treated? How long the edema/ swelling will goes away? And, how to reassure that it is not DVT?
Leg elevation,: sodium and fluid restriction, diuretic meds, and inotropic meds. Usually takes some time for it to go away, few days to weeks, even if optimally treated. DVT is usually unilateral and painful/tender. If edema is bilateral, occurs spontaneously in a patient with heart failure, and is not painful/tender, it is most likely not DVT. Ask your doctor for details. ...Read more
Bhave CHF with pregnancy, history of pulm edema, etc.. Now have BP 109/77 pulse 110?I think i want to terminate, i went into cardiac arrest w/ son2012
Difficult decision: Women with underlying cardiac disease are at highest risk of dying in pregnancy. I don't know you're entire medical history but i can see where based on your experience you have a right to be scared. It's a difficult decision. A high risk pregnancy specialist can offer you advice as well. Good luck. Be informed and go with your heart, metaphorically and realistically. ...Read more
What to do if I had pulmonary edema during gall bladder removal in 2011. the radiology report reads..the cardiac silhouette?
Surgery-related: It may have been related to surgery. If you have had no symptoms since the surgery then I would simply ask your doctor if a repeat chest x-ray needs to be done. The x-ray report will discuss the 'cardiac silhouette' which just refers to how the outline of the heart looks on x-ray. ...Read more
What do you advise if i had pulmonary edema during gall bladder removal in 2011. The radiology report reads..The cardiac silhouette?
My mother has fdiffuse Cerebral Edema Because of Cardiac arrest. She is Having Little Body Movements, Little Eye Opening but No concious yet.
Tough problem: The edema is from leakage from vessels and cells which were deprived of oxygen and blood supply while the heart was stopped. This prevents them from working. Depending upon the length of time the brain was deprived as well as the resistance of the cells, as the edema clears there will be some recovery. There is no simple way to predict the timing; hopefully there will be much to gain.l ...Read more
What can cause sudden stroke/seizure symptoms with sudden onset of cardiac edema, low blood pressure and chest pressure in a non epileptic geriatric?
Stroke heart attack: Stroke is a lack of blood flow to an area in the brain, in can be due to a rupture of blood vessel, a clot or a weak blood flow like in low blood pressure, one of the symptoms of stroke can be a seizure, a heart attack can cause chest pressure low blood pressure and edema and subsequently predispose to an stroke due to lack of enough blood flow to the brain. Seizure can happen in non epileptics. ...Read moreSee 1 more doctor answer
I had breathlessness, palpitation.In icu, pulmonary edema found, fixed by lasix (furosemide). Lvef 38-45%, hr 75-90, HDL 61, LDL 155, BP 130/80. Do i need CT angiography or catheter angiography, cardiac eps?
More info: At this moment not enough info. Pulm edema is a serious problem. Most commonly from heart failure. But, can happen from a severe chronic lung disease, exacerbated. From volume overload in renal failure, liver failure/cirrhosis, severe acute lung injury from trauma, pneumonia, cancer, etc. Are you out of the hospital? ...Read moreSee 1 more doctor answer
Had cardiac cough. Dr prescribed lasix (furosemide). Went away for 6 mo. Now back. Too much sodium? Have idiopathic dcm and have bi vent. Last ef 38%. No swelling
I have had pain and swelling in both ankles for over a year. I have had cardiac workup, pulmonary work up, MRI both feet & back epidural steroid injec?
Pain, swelling, ank: It reads that you have had evaluation to exclude heart failure, and some other causes like back referred or radicular pain, but if your ankles are swollen, did they appear swollen on MRI of feet? You could have joint arthritis, possibly a neuropathy that makes them feel swollen but not appear that way. ...Read moreSee 1 more doctor answer
Upper back tooth extracted monday. Having sinus pressure/swelling. Is there anything other then sudafed to relieve extraction related sinus issues since I am concerned with cardiac effects of sudafed?
I have chronic pain in all joints as well as swelling in feet, calves and hands. I have mvp, but have had cardiac work-up done with no issues found.?
MVP - no!: Mitral valve prolapse does not cause any of your symptoms. Your condition is rheumatologic and needs to be addressed. The differential diagnosis includes rheumatoid arthritis, fibromyalgia, polymyalgia rheumatica, giant cell arteritis, para-neoplastic syndromes, and many other, rarer conditions. You sound miserable - you should get it checked out. ...Read moreSee 2 more doctor answers
On antibiotics for sinus infection. Better but cardiac cough is back. I have dcm. No swell in feet but I have trouble with swelling in stomach. Norm?
24hr urine:high creatinine/normal serum/high glucose.Recent swelling in hands&legs.History of cardiac paraganglioma;removed 1 year ago. Possible chf?
I have been having tingling and hands and legs, dizziness, light headed, migraines, weight gain swelling in my legs and arms. Cardiac patient also ...
Med SIde Effect?: Cardiac meds can cause many different side effects Sounds like you need to get to your Cardiologist/ urgent care ASAP! Could be something simple like a medication adjustment or something more complicated like tje beginnings of heart failure! Since I don't know all the particulars you really need to see your doc following you. ...Read more
Edema: Edema can be a symptom of heart, kidney and/or liver failure, among other causes. It is also a side effect of some medications. Check out http://www.mayoclinic.org/diseases-conditions/edema/basics/definition/con-20033037 & http://www.webmd.com/heart-disease/heart-failure/edema-overview for more info. ...Read more
Swelling is the enlargement of organs, skin, or other body parts. It is caused by a buildup of fluid in the tissues. The extra fluid can lead to a rapid increase in weight over a short period of time (days to weeks). Swelling can occur all over the body (generalized) or only in one part ...Read more